# SDR P5CA2023082300077

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 21,652 hours, 2,778 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32916772
- Part serial: GRTS0650
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG START VALVE STS MSG( R/R L ENG STARTER VALVE IAW AMM 80-11-02. LEAK CHECK GOOD AND OPS CHECK NORMAL IAW AMM 71-00-00. THIS ACTION CLEARS DMI 191814. )
